MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD STANDARD; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD STANDARD; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGK0008-20
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to intervascular that during implantation of intergard standard graft bleeding occurred.The surgeon had to suture the graft at several points which results in the bleeding stopping.Complaint#(b)(4).
 
Additional Manufacturer Narrative
(4117) based on the initial information, it was understood that the involved graft remained implanted.(4109/213) the review of historical data indicated that no other complaint was reported for the same sterilization lot number 25k16.(3331/213) the device history records review concluded that there was no non-conformance in relation with the event reported.(4111/3233) attempts to contact the initial reporter to obtain additional information regarding the patient¿s history and the procedure are ongoing.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Additional Manufacturer Narrative
(4111) a meeting between getinge¿s senior medical affairs manager and the surgeon, dr.(b)(6) was held on (b)(6),2026, below is the summary of the event: "the patient is a female approximately 60¿70 years old.The surgery was performed to repair the common femoral artery, which presented with a stenosis of approximately 4¿5 cm.She had previously undergone an endarterectomy with patch repair but later developed recurrent stenosis.During the reoperation, after clamping between the iliac and femoral arteries, the surgeon observed significant scar tissue occluding the vessel.The vessel was too scarred to allow a second endarterectomy.The surgeon selected to use an intergard knitted straight 8 mm × 20 cm vascular graft (igk0008-20).A proximal anastomosis was created to the iliac artery, and a distal anastomosis was created at the bifurcation of the femoral artery involving both the superficial and profunda branches.After completing the second anastomosis, the graft was flushed and de-aired.Upon releasing the proximal vascular clamp prior to restoring full flow, the surgeon observed two small holes in the graft through which blood was jetting, resembling leakage from needle punctures.He confirmed that no needle had been used on the graft at any point.The surgeon repaired the defects using prolene suture and completed the procedure without further issues.Blood loss was minimal approximately 30 ml, enough to saturate two small gauze pads though the event was concerning.The holes were described as being located 1.5 cm from one end of the graft and 1.5 cm apart from each other.There were no sequelae, and the patient was discharged and later returned for follow-up without complications." (11/213) one retention sample from same sterilization lot number was selected based on the same coating and same textile parameters as the involved device.A visual inspection of retention sample was performed by a trained quality control technician.It is concluded that the retention product is in compliance with the product specifications.A water permeability testing was also performed on the retention sample.The test result indicated a value which is within product specifications (< 5 ml/cm²/min).(4112/213) the case and its investigation have been reviewed by the medical affairs department which concluded the following: an investigation into the device history records found no anomalies, and no previous complaints were associated with this lot.The surgeon was confident that the graft had not been subjected to any damage from the time it was removed from its packaging until implantation.At this time, no definitive cause for the bleeding can be determined.(4110/213) occurrence rate of bleeding events was calculated at (b)(4), which is below the defined limits for bleeding.(4315) based on the investigation findings specifically on the product analysis, no conclusion can be drawn on the exact origin of the reported adverse event.The conducted investigation and testing performed suggest that the product was not defective at the time of manufacturing.
 
Event or Problem Description
Complaint# (b)(4).

Brand Name
INTERGARD STANDARD
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key24454616
Report Number1640201-2026-0000003
Device Sequence Number9969207
Product Code DSY
UDI-Device Identifier00384401007586
UDI-Public(01)00384401007586
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIGK0008-20
Device Catalogue NumberIGK0008-20
Device Lot Number25K16
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale